Differential and Integral Equations

Global breaking of symmetry of positive solutions on two-dimensional annuli

E. N. Dancer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 4 (1992), 903-913.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370955427

Mathematical Reviews number (MathSciNet)
MR1167503

Zentralblatt MATH identifier
0835.35050

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B32: Bifurcation [See also 37Gxx, 37K50] 47H15 47N20: Applications to differential and integral equations

Citation

Dancer, E. N. Global breaking of symmetry of positive solutions on two-dimensional annuli. Differential Integral Equations 5 (1992), no. 4, 903--913. https://projecteuclid.org/euclid.die/1370955427


Export citation